PANADOL NIGHT 20PK

Regular price €7.98

Tax included.

Product Description

Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.

  • Do not take for longer than 10 consecutive nights without consulting your doctor.

Directions

Adults and children over 12 years’ swallow 2 tablets with water 20 minutes before bedtime. Do not take more than 2 tablets per night and do not take for more than 10 consecutive nights without consulting your doctor.

You can take other medication containing paracetamol during the day but do not take more than 4,000mg (including the Panadol Night) in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each tablet contains Paracetamol 500mg, Diphenhydramine hydrochloride 25mg.

Other ingredients: maize starch, pregelatinised starch, povidone K25, potassium sorbate, talc, stearic acid. The film coat contains: hypromellose, titanium dioxide (E171), lactose monohydrate, macrogol 400, triacetin, brilliant blue FCF aluminium lake (E133), indigo carmine aluminium lake (E132).